Almost sure convergence for -mixing random variable sequences
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Wu, Qunying & Jiang, Yuanying, 2008. "Some strong limit theorems for -mixing sequences of random variables," Statistics & Probability Letters, Elsevier, vol. 78(8), pages 1017-1023, June.
- Kuczmaszewska, Anna, 2007. "On complete convergence for arrays of rowwise dependent random variables," Statistics & Probability Letters, Elsevier, vol. 77(11), pages 1050-1060, June.
More about this item
Keywords-mixing random variable sequence The three-series theorem Almost sure convergence Strong stability;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:67:y:2004:i:4:p:289-298. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .